# SDR CALA2016050495339

- Difficulty date: April 28, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 65,759 hours, 7,456 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT, TOP 2 LIGHTS INOPERATIVE.  REPLACED ALL LIGHT BULBS & FUSE IN BATTERY PACK.
